Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Generalized Broyden's Method for Solving Simultaneous Linear Equations

Richard R. Gerber and Franklin T. Luk
SIAM Journal on Numerical Analysis
Vol. 18, No. 5 (Oct., 1981), pp. 882-890
Stable URL: http://www.jstor.org/stable/2157132
Page Count: 9
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
A Generalized Broyden's Method for Solving Simultaneous Linear Equations
Preview not available

Abstract

We present a generalized Broyden's method for solving rectangular systems of linear equations. We show that the method computes a least squares solution to the given simultaneous equations and that it possesses a remarkable finite termination property in exact arithmetic.

Page Thumbnails

  • Thumbnail: Page 
882
    882
  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885
  • Thumbnail: Page 
886
    886
  • Thumbnail: Page 
887
    887
  • Thumbnail: Page 
888
    888
  • Thumbnail: Page 
889
    889
  • Thumbnail: Page 
890
    890